# SDR DALA13028751806

- Difficulty date: June 11, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 48,038 hours, 11,292 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 955, REAR SPAR BULKHEAD FITTING AREA WAS FOUND 2 EA CRACKS AT THE FAIL-SAFE STRAP APPROX .1250" AND THROUGH THICKNESS IN LENGTH.  C/A FITTING REPLACED IAW ER/A 513131-14AD, REV ORIG "RETAIN FOR RECORDS" ASSOCIATED ER/A 14-513131, ADDED FOR AC 1806.
